Alert archive / New York / Special Weather Statements in 2013

Special Weather Statement, NWS Buffalo, NY

July 7, 2013Ontario County, Oswego County, Wayne County, New York

NWS Buffalo, NY issued this special weather statement at Jul 7, 2013, 3:49 AM EDT for Ontario County, Oswego County, Wayne County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2013, 3:49 AM EDT (07:49 UTC)
Expired
Jul 7, 2013, 4:45 AM EDT
In force
56 min
Issued by
NWS Buffalo, NY

Counties Ontario County, NY, Oswego County, NY, Wayne County, NY

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS81 KBUF 070749
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT SUN JUL 7 2013

NYZ004>006-014-070845-
CAYUGA NY-ONTARIO NY-OSWEGO NY-WAYNE NY-
349 AM EDT SUN JUL 7 2013

...TORRENTIAL DOWNPOURS MOVING THROUGH AREAS SOUTHEAST OF LAKE 
ONTARIO...

* AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER MUCH OF ONTARIO AND    
  WAYNE COUNTIES. THESE WILL MOVE EAST INTO PORTIONS OF NORTHERN     
  CAYUGA AND WESTERN OSWEGO COUNTY THROUGH 5 AM. THESE STORMS WILL   
  PRODUCE TORRENTIAL DOWNPOURS...WHICH WILL PRODUCE PONDING OF WATER 
  ON ROADS AND IN POOR DRAINAGE AREAS. VISIBILITY WILL BE GREATLY    
  REDUCED AT TIMES WITH DIFFICULT DRIVING CONDITIONS.

LAT...LON 4329 7734 4328 7700 4330 7691 4337 7695
      4330 7690 4332 7679 4353 7642 4352 7629
      4358 7621 4319 7606 4326 7620 4320 7622
      4322 7647 4302 7650 4301 7695 4276 7697
      4276 7731 4266 7736 4258 7735 4257 7742

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:41 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 7, 1:41 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
141 AM EDT SUN JUL 7 2013

.SYNOPSIS...
A BERMUDA HIGH ANCHORED OFF THE EAST COAST COMBINED WITH A MID LEVEL
LOW OVER THE MIDWEST WILL KEEP A SOUTHERLY FLOW OF WARM AND MOIST
AIR THROUGH THE REMAINDER OF THE WEEKEND WITH SCATTERED SHOWERS AND
THUNDERSTORMS...ESPECIALLY INLAND FROM THE LAKES. THE UNSETTLED
WEATHER WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK BEFORE DRIER
AIR FINALLY ARRIVES BY THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
KBUF RADAR SHOWING AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS
BLOSSOMING ACROSS THE AREA AS A CONVECTIVELY AUGMENTED MID LEVEL
SHORTWAVE LIFTS ACROSS THE REGION. KBUF VAD WIND PROFILE SHOWING A
WARM ADVECTION SIGNATURE...IMPLYING ASCENT THROUGH THE LOW/MID
LEVELS. MODEST CONVERGENCE AT THE NOSE OF A 25-30 KNOT LOW LEVEL JET
IS ENOUGH IN THIS MOISTURE RICH ENVIRONMENT TO PRODUCE THIS AREA OF
SHOWERS...WHICH WILL CONTINUE TO LIFT NORTHEAST ACROSS THE REGION
THROUGH THE REST OF THE NIGHT. WITH PWAT APPROACHING 2 INCHES...ANY
EMBEDDED STORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS. THE BACK
EDGE OF THESE SHOWERS IS ALREADY MOVING INTO THE SOUTHWEST CORNER OF
THE STATE...AND EXPECT MOST OF THIS TO BE OVER BY DAYBREAK IN FAR
WESTERN NY...AND SHORTLY THEREAFTER IN THE GENESEE VALLEY. EAST OF
LAKE ONTARIO...THE SHOWERS WILL ARRIVE DURING THE WEE HOURS OF THE
MORNING AND CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING OFF BY
MIDDAY OR EARLY AFTERNOON.

OTHERWISE...WE HAVE ANOTHER WARM AND HUMID NIGHT...WITH MOISTURE AND
A MODEST FLOW TO KEEP TEMPERATURES IN THE UPPER 60S TO LOWER 70S.
SOME LIGHT FOG IS ALSO POSSIBLE...HOWEVER A MODEST FLOW SHOULD LIMIT
DEVELOPMENT OF ANYTHING WIDESPREAD.

ON SUNDAY...THE CUT-OFF LOW OVER SOUTHERN ILLINOIS/INDIANA THIS
EVENING WILL FINALLY START TO LIFT NORTHWARD. MODEL GUIDANCE DIFFERS
ON EXACTLY HOW FAR IT WILL LIFT. REGARDLESS OF THE EXACT TRACK...IT
APPEARS LIKELY THAT IT WILL LIFT A DECENT SLUG OF MOISTURE WITH IT.
ITS CLOSER PROXIMITY WILL ALSO ENHANCE UPPER LEVEL DIFFLUENCE AS THE
500 MB FLOW FANS OUT. BOTH OF THESE FACTORS SHOULD LEAD TO MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS ON SUNDAY...WITH LAKE BREEZE
BOUNDARIES PROVIDING AN ADDITIONAL FOCUS. BECAUSE OF THIS...WILL
CARRY A FAIRLY LARGE AREA OF LIKELY POPS...WITH AN AREA OF CHANCE
POPS DUE TO LAKE SHADOWING NE OF THE LAKES. WITH PRECIPITABLE WATER
VALUES NEAR 2 INCHES...THE THREAT FOR LOCALLY HEAVY RAINS WILL
PERSIST. HOWEVER...700 MB WINDS SHOULD BE STRONGER THAN THEY HAVE
BEEN...RESULTING IN SOME STORM MOTION...WITH TRAINING THE MORE
LIKELY THREAT. ITS ALSO WORTH NOTING THAT WITH A SLIGHTLY MORE
SHEARED WIND PROFILE...SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ARE POSSIBLE. HIGHS ON SUNDAY SHOULD BE JUST A TAD COOLER IN MOST
LOCATIONS...DUE TO THE MORE WIDESPREAD SHOWERS. HOWEVER...THE
STRONGER SW FLOW WILL LEAD TO WARMER TEMPERATURES ALONG THE SOUTH
SHORES OF LAKE ONTARIO.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THE UPPER TROUGH AND CUTOFF LOW WHICH HAVE BEEN IN PLACE OVER THE
MIDWESTERN STATES WILL BE ACROSS THE NORTH OF THE MID OHIO VALLEY
EARLY SUNDAY NIGHT...MOVING TO SOUTHWESTERN PA BY EARLY MONDAY.
COOLER TEMPERATURES ALOFT ASSOCIATED WITH PASSING UPPER LEVEL TROUGH
WILL ENHANCE INSTABILITY ON SUNDAY NIGHT AND MONDAY AND GENERATE A
FEW MORE SHOWERS AND THUNDERSTORMS.

PRECIPITABLE WATER VALUES THROUGH THE PERIOD WILL RANGE FROM 1.5
INCH TO 1.75 INCH...THUS ANY CONVECTION MAY PRODUCE DOWNPOURS OF
RAIN BUT THERE SHOULD BE SUFFICIENT DIRECTIONAL SHEAR TO KEEP CELLS
FROM TRAINING OVER THE SAME SMALL AREAS ALONG THE STORM TRACKS...
LIMITING THE FLOOD THREAT.

AS THE UPPER TROUGH MOVES TO THE EAST OF THE AREA ON TUESDAY...THERE
WILL BE WEAK RIDGING WHICH SHOULD SUPPRESS THE DEVELOPMENT OF PRECIP
DURING THE EARLY TO MID PARTS OF THE DAY. THERE MAY BE LATE DAY AND
EVENING STORMS MOVING FROM THE WEST AS A SHORT WAVE AND MODEST 30
KNOT 850MB JET ARRIVE FROM THE MIDWESTERN STATES...MAXIMIZING THE
CONVECTIVE CHANCE TUESDAY NIGHT.

TEMPERATURES DURING MONDAY WILL BE CLOSER TO SEASONAL NORMALS...
MAYBE A DEGREE OR TWO BELOW NORMAL IN SPOTS...AS THE UPPER TROUGH
CROSSES THE AREA. WARMER AIR RETURNS FOR TUESDAY WITH ABUNDANT
SUNSHINE AND HIGHS IN THE LOWER TO MIDDLE 80S. LOWS EACH NIGHT WILL
BE IN THE LOWER TO MID 60S ACROSS THE SOUTHERN TIER AND HIGHER
TERRAIN OF THE TUG HILL...AND THE MID TO UPPER 60S ELSEWHERE...EVEN
TO LOW 70S FOR THE URBAN CENTERS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A GENERAL ZONAL FLOW ALOFT AT THE START OF THIS PERIOD WILL
TRANSITION TO A HIGHER AMPLITUDE PATTERN...CHARACTERIZED BY A
DIGGING TROUGH OVER THE GREAT LAKES WHILE A RIDGE BUILDS OUT WEST.
THIS PATTERN SHIFT WILL RESULT IN A TREND TOWARD SLIGHTLY COOLER
TEMPERATURES AND LOWER HUMIDITY AS THE WEEK PROGRESSES.

BY WEDNESDAY...THE GFS AND ECMWF REMAIN CONSISTENT IN BRINGING A
STRONGER NORTHERN STREAM SHORTWAVE AND ASSOCIATED SURFACE LOW INTO
THE GREAT LAKES REGION. THIS WILL MAINTAIN A LIKELIHOOD OF SHOWERS
AND THUNDERSTORMS. THIS SYSTEM WILL PUSH EAST OF THE AREA BY
THURSDAY WITH A LOWERING RAIN CHANCE AS THE DAY AND EVENING
PROGRESS. AS THE AFOREMENTIONED UPPER LEVEL TROUGH SHIFTS EAST
ACROSS QUEBEC AND THE LOWER LAKES ON FRIDAY...TEMPERATURES MAY DROP
TO SLIGHTLY BELOW AVERAGE LEVELS. WHILE THE TROUGH MAY ENHANCE
INSTABILITY...THE LATEST GUIDANCE SUGGESTS THAT THIS SYSTEM WILL BE
STARVED FOR MOISTURE SO WILL HAVE ONLY LOW CHANCE OR SLIGHT CHANCE
POPS FOR FRIDAY AND SATURDAY. MOST OF THE RESULTANT RAIN FROM THIS
WILL BE ASSOCIATED WITH AN OFFSHORE COASTAL SYSTEM AND SURFACE HIGH
PRESSURE WILL DOMINATE THE EASTERN GREAT LAKES TO OHIO VALLEY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AN AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS IS BLOSSOMING
ACROSS WESTERN AND CENTRAL NY...AND WILL CONTINUE TO LIFT NORTHEAST
ACROSS THE AREA THROUGH THE EARLY MORNING HOURS. THIS WILL PRODUCE
PERIODS OF MVFR FOR 2-3 HOURS AT THE WESTERN TAF SITES THROUGH THE
WEE HOURS OF THE MORNING...AND AT KART DURING THE MORNING HOURS OF
SUNDAY. SOME BRIEF DIPS TO IFR ARE LIKELY IN THE STRONGER SHOWERS
AND EMBEDDED STORMS.

THIS AREA OF RAIN WILL MOVE STEADILY NORTHEAST AND SHOULD EXIT
WESTERN NY BY AROUND 12Z...THEN EXIT THE NORTH COUNTRY NEAR KART BY
18Z. BEHIND THIS MAIN AREA OF RAIN...THE REST OF SUNDAY WILL LIKELY
BE MAINLY DRY ACROSS MUCH OF THE REGION WITH VFR PREVAILING. ANOTHER
MID LEVEL DISTURBANCE AND PLUME OF MOISTURE IS FORECAST TO CROSS THE
WESTERN SOUTHERN TIER AND FINGER LAKES LATER IN THE AFTERNOON AND
EARLY EVENING...AND THIS MAY PRODUCE ADDITIONAL SCATTERED SHOWERS
AND ISOLATED STORMS INCLUDING KJHW. A SOUTHWEST FLOW OFF LAKES ERIE
AND ONTARIO SHOULD AID IN STABILIZING THE ATMOSPHERE ENOUGH TO KEEP
THE RISK OF SHOWERS LOW AT THE REST OF THE TAF SITES.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH SCATTERED SHOWERS
AND THUNDERSTORMS AND ASSOCIATED BRIEF MVFR/IFR CONDITIONS.

&&

.MARINE...
A RELATIVELY WEAK PRESSURE GRADIENT OVER THE LOWER LAKES WILL KEEP
WIND AND WAVES RELATIVELY LOW THROUGH THE REMAINDER OF THE WEEKEND
AND INTO EARLY NEXT WEEK. EXPECT WINDS TO BE SOUTHWEST MOST OF THE
TIME WITH SOME LOCAL LAKE BREEZES ON LAKE ONTARIO TURNING WINDS
ONSHORE DURING THE AFTERNOONS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/HITCHCOCK/SMITH
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...HITCHCOCK
MARINE...SMITH
Hazardous weather outlook, Jul 6, 5:05 AM EDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
505 AM EDT SAT JUL 6 2013

NYZ001>008-010>014-019>021-085-070915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
505 AM EDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS THAT DEVELOP TODAY MAY PRODUCE VERY HEAVY
RAIN AND POSSIBLE FLOODING IN LOCALIZED AREAS. INLAND LOCATIONS
ALONG LAKE BREEZE BOUNDARIES WILL HAVE THE BEST CHANCE FOR
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED ON A DAILY BASIS THROUGH
EARLY NEXT WEEK. A FEW STORMS MAY PRODUCE VERY HEAVY RAINFALL AND
POOR DRAINAGE FLOODING IN LOCALIZED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-070915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
505 AM EDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS WILL CONTINUE ON A DAILY BASIS THROUGH
EARLY NEXT WEEK. A FEW STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY
HIGHER WAVES. BRIEF DOWNPOURS WILL LIMIT VISIBILITY AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jul 7, 1:46 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
146 AM EDT SUN JUL 7 2013

NYZ001>003-010>014-019>021-085-070645-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE
NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO NY-ORLEANS NY-WYOMING
NY-
146 AM EDT SUN JUL 7 2013

...SCATTERED TORRENTIAL DOWNPOURS MOVING ACROSS WESTERN NY...

* AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS DEVELOPING ACROSS
  MUCH OF WESTERN NEW YORK AND THE GENESEE VALLEY. THESE
  THUNDERSTORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS WHICH WILL
  RESULT IN PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS.
  VISIBILITY WILL BE GREATLY REDUCED FOR BRIEF PERIODS MAKING
  DRIVING DIFFICULT.

LAT...LON 4199 7932 4247 7940 4256 7916 4269 7906
      4278 7886 4306 7901 4308 7908 4327 7907
      4338 7854 4338 7807 4335 7776 4324 7755
      4328 7739 4299 7738 4285 7697 4276 7697
      4276 7731 4257 7737 4253 7771 4199 7775

HITCHCOCK
Special weather statement, Jul 7, 2:51 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
251 AM EDT SUN JUL 7 2013

NYZ003-004-012>014-020-021-070745-
ALLEGANY NY-CATTARAUGUS NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE
NY-WYOMING NY-
251 AM EDT SUN JUL 7 2013

...SCATTERED TORRENTIAL DOWNPOURS MOVING THROUGH THE GENESEE VALLEY
AND WESTERN FINGER LAKES...

* AT 247 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SCATTERED THUNDERSTORMS ACROSS MUCH OF THE GENESEE VALLEY AND
  WESTERN FINGER LAKES. THESE STORMS WILL PRODUCE BRIEF TORRENTIAL
  DOWNPOURS WHICH WILL RESULT IN PONDING OF WATER ON ROADS AND POOR
  DRAINAGE AREAS. HEAVY RAIN WILL RESULT IN GREATLY REDUCED
  VISIBILITY FOR BRIEF PERIODS OF TIME.

LAT...LON 4199 7860 4276 7832 4285 7791 4336 7788
      4335 7776 4324 7755 4329 7737 4328 7700
      4330 7691 4337 7695 4330 7690 4334 7674
      4302 7675 4300 7695 4276 7697 4276 7731
      4257 7737 4257 7765 4253 7771 4199 7775

HITCHCOCK
Special weather statement, Jul 7, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT SUN JUL 7 2013

NYZ004>006-014-070845-
CAYUGA NY-ONTARIO NY-OSWEGO NY-WAYNE NY-
349 AM EDT SUN JUL 7 2013

...TORRENTIAL DOWNPOURS MOVING THROUGH AREAS SOUTHEAST OF LAKE
ONTARIO...

* AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER MUCH OF ONTARIO AND
  WAYNE COUNTIES. THESE WILL MOVE EAST INTO PORTIONS OF NORTHERN
  CAYUGA AND WESTERN OSWEGO COUNTY THROUGH 5 AM. THESE STORMS WILL
  PRODUCE TORRENTIAL DOWNPOURS...WHICH WILL PRODUCE PONDING OF WATER
  ON ROADS AND IN POOR DRAINAGE AREAS. VISIBILITY WILL BE GREATLY
  REDUCED AT TIMES WITH DIFFICULT DRIVING CONDITIONS.

LAT...LON 4329 7734 4328 7700 4330 7691 4337 7695
      4330 7690 4332 7679 4353 7642 4352 7629
      4358 7621 4319 7606 4326 7620 4320 7622
      4322 7647 4302 7650 4301 7695 4276 7697
      4276 7731 4266 7736 4258 7735 4257 7742

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:46 AM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Erie, Genesee, Livingston, Monroe and 4 more59 min
Jul 7, 2:51 AM EDTSpecial Weather StatementBUFAllegany, Livingston, Monroe, Ontario, Wayne, Wyoming54 min
Jul 7, 4:13 AM EDTAreal Flood AdvisoryBUFCayuga, Oswego, Wayne3 hr

Nearby

Special Weather Statements in New York, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.